A 28-year-old female asked:
Disclaimer

I'm stuck at plateau for 4 months.... so far I have lost 90 pounds. I started at 286 now at 198. Any advice I would like to lose 30 Pound by Valentine?

1 doctor answer
Dr. Yash Khanna
56 years experience in Family Medicine
Not enough informati: We don't have enough information as to how you lost 90 lbs in weight.What kind of diet you were on and if you had any Bariatric surgery If you have lost 90 lbs,i will suggest you keep on the same regimen of diet and exercise and if needed consult a dietician to see if you need any adjustment in your diet
Answered on Dec 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Harris Cohen
20 years experience in Family Medicine
Niaspan (niacin): The Niacin should be out of your body within 24 hours.
2
2 comments
2
2 thanks
A 55-year-old member asked:
Dr. Steven Ajluni
34 years experience in Cardiology
Med side effects: Advicor (lovastatin and niacin) contains a statin as well as niacin. Side-effects include muscular aches (statins), inflammation (both), lft elevati ... Read More
1
1 comment
18
18 thanks
A 54-year-old member asked:
Dr. Olivier Frankenberger
26 years experience in Cardiology
Yes: Split it up to Niacin and lovastatin.
10
10 thanks
A 30-year-old male asked:
Dr. Theodore Davantzis
39 years experience in Dentistry
Tough call: You may have developed excess skin due to your obesity, and that may not go away even though you exercise. How long were you overweight? Women who are ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month